# SDR DALA2022053103768

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,422 hours, 29,179 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 - CRACK INDICATION FOUND IN OPEN HOLE 3 AT DOOR STOP FITTING ?1 AREA FR AME 16 LH SIDE. CORRECTIVE ACTION: REPAIR INSTRUCTIONS LOC. ON FR 16 LH DOOR STOP #1 AND #7 AS PER ER/A 599043-14AD REV. ORIGINAL, SECTION I(2255954)
